On Regularly Varying Functions With Applications To Functions Theory.
Revista colombiana de matematicas, Tome 15 (1981), pp. 25-42
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regularly varying functions, growth constants, entire functions defined by Taylor series or Dirichlet series
@article{RCM_1981__15_181705,
author = {O.P. Juneja and G.S. Srivastava},
title = {On {Regularly} {Varying} {Functions} {With} {Applications} {To} {Functions} {Theory.}},
journal = {Revista colombiana de matematicas},
pages = {25--42},
year = {1981},
volume = {15},
zbl = {0496.26003},
url = {http://geodesic.mathdoc.fr/item/RCM_1981__15_181705/}
}
O.P. Juneja; G.S. Srivastava. On Regularly Varying Functions With Applications To Functions Theory.. Revista colombiana de matematicas, Tome 15 (1981), pp. 25-42. http://geodesic.mathdoc.fr/item/RCM_1981__15_181705/